# SDR RAIA950201

- Difficulty date: February 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 176
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 559012A
- Condition: Failed
- Location: Nr 2
- Part time: 11,578 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STL - FLT 7146 - NR 2 INVERTER FAULTED.  MAINTENANCE REPLACED NR 2 INVERTER.  OPERATIONAL CHECK GOOD.  (X)
